Geometric structures of late points of a two-dimensional simple random walk

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

As Dembo (In Lectures on Probability Theory and Statistics (2005) 1-101 Springer, and International Congress of Mathematicians, Vol. III (2006) 535-558, Eur. Math. Soc.) suggested, we consider the problem of late points for a simple random walk in two dimensions. It has been shown that the exponents for the number of pairs of late points coincide with those of favorite points and high points in the Gaussian free field, whose exact values are known. We determine the exponents for the number of j-tuples of late points on average.

Original languageEnglish
Pages (from-to)2869-2893
Number of pages25
JournalAnnals of Probability
Volume47
Issue number5
DOIs
Publication statusPublished - Sep 1 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Geometric structures of late points of a two-dimensional simple random walk'. Together they form a unique fingerprint.

Cite this